# SDR DALA2016042503290

- Difficulty date: April 24, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN, AFT EDGE, BETWEEN BEAM 2 AND UPPER EDGE AT FWD PASSENGER L1 DOOR. REPAIR WAS NOT NECESSARY, DUE TO FWD PASSENGER DOOR WAS REPLACED.
